# SDR R61A201304250414

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 9,668 hours, 9,348 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RIGHT FRONT EMERGENCY EXIT IS SQUEALING LOUDLY IN FLIGHT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED EMERGENCY EXIT DOOR AND CLEANED DEBRIS FROM DOOR PER BOMBA AMM 52-22-00.  OPS CHECKED GOOD.
